Show simple item record

AuthorRautenbach, Dieterdc.contributor.author
AuthorSchaefer, Philipp Matthiasdc.contributor.author
Date of accession2020-03-25T13:55:19Zdc.date.accessioned
Available in OPARU since2020-03-25T13:55:19Zdc.date.available
Date of first publication2013dc.date.issued
Languageendc.language.iso
PublisherUniversität Ulmdc.publisher
Keywordgraphdc.subject
Keywordnull-homotopicdc.subject
Dewey Decimal GroupDDC 510 / Mathematicsdc.subject.ddc
TitleNull-Homotopic Graphs and Triangle-Completions of Spanning Treesdc.title
Resource typeWissenschaftlicher Artikeldc.type
FacultyFakultät für Mathematik und Wirtschaftswissenschaftenuulm.affiliationGeneral
InstitutionInstitut für Optimierung und Operations Researchuulm.affiliationSpecific
DCMI TypeTextuulm.typeDCMI
CategoryPublikationsnachweiseuulm.category
Source - Title of sourceUtilitas Mathematicasource.title
Source - Place of publicationUtilitas Mathematica Publishingsource.publisher
Source - Volume92source.volume
Source - Year2013source.year
Source - From page359source.fromPage
Source - To page363source.toPage
Source - ISSN0315-3681source.identifier.issn
Suitable communityFakultät für Mathematik und Wirtschaftswissenschaftenuulm.community
WoS000325829600031uulm.identifier.wos
University Bibliographyjauulm.unibibliographie


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record